# SDR UPS97223997

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK SECTION CORRODED AND CRACKED BS 344 TO BS 390 LBL 24.75.  SEAT TRACK SECTION BS 390 TO BS 344 LBL 24.75 REPLACED IAW SRM 53-10-5.
